Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

History of hypo thyroid, PCOD. Taking thyroxine, metformin. Had miscarriage. Is it due to tablets?

Hi, my name is Saginaw. I am 32 years old. Married since one year. I have a history of hypothyroidism since 5 years. Am on thyroxine 75. I was diagnosed with Pcod last year, and my doctor put me on metformin 500*BD. I conceived 6 months back, but unfortunately miscarried in the 6th week. The cause was not of my friends told me that I may need clomiphene for my facilitating conception .. I just want to know if it is necessary that every woman with PCOD should be put on clomiphene. And also please recommend other ways which would help me conceives. Thanks
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
pcod it self cause abortion due to hormonal imbalance.
clomiphene used to grow your eggs which make you pregnant.
every one with pco never need clomiphene to get pregnant.
ovulation induction with progesterone support will make you conceive.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor